?

Log in

I was just put on generic wellburtin a few days ago and took it for 2… - Wellbutrin Users [entries|archive|friends|userinfo]
wellbutrinusers

[ userinfo | livejournal userinfo ]
[ archive | journal archive ]

[Jun. 4th, 2010|02:40 am]
wellbutrinusers

wellbutrinusers

[violet667]
I was just put on generic wellburtin a few days ago and took it for 2 days.  The first day I was fine, it made me a little jittery at first but it went away.  The second day it worked fine again but as soon as I ate dinner I became extremely nauseous and had a horrible migraine.   I decided to stop using it a few days until I got my dosage lowered.  My doctor started me on 150 mg a day and I think it may be too much for me since it made me so sick after just two days?  The sane thing happend to me when I was put in generic paxil but after looking up information on it and how it gives you electroc shocks I told my doctor I wanted to switch it so i was put on generic wellburtin.  Also, I have anexity, sepression, and ADD.... is wellburtin equally good on all of these?  I am currently only on concerta for my ADD.
linkReply

Comments:
From: dowtong
2010-06-04 04:59 pm (UTC)

IT IS ALL IN THE CHEMISTRY

Hello Violete: I am not quite sure that I can answer your question as there appears to be a number of variables involved when trying to address a 'chemical' balancing act within brain function. The mind is what the brain does, and by this, I mean that cells in the brain talk to one another using electro/chemical means to transmit messages, or rather bits of, which in turn leads to memories, thought, images and the like. So, whether one has sufficient/too much/too little of particular needed chemicals(dopamine, norepinepherine, serotonin...) PLUS the electrical strength, apparently determines thoughts, feelings, energy levels and on. I am on Lexapro and added Wellbutrin. I have had migraines since I was a child, and for some reason, the adding of Wellbutrin has kicked in an almost two week migraine. I stopped using Wellbutrin 4 days ago, but am still maintaining a migraine status. Lexapro can cause headaches as can Wellbutrin. But, I was thinking along your lines that some of us may require a minimal dose to begin with. Almost akin to homeopathy, which speaks of 'the magic of the minimal dose'. Wellbutrin works on the norepinepherine/dopamine transmitter sites and will give a 'boost' but others have told me that they required something for anxiety because of this stimulation. I think that the lower dosage might be something to try, unless you are advised otherwise. I am not a doctor. Let me know how things work out for you. Gordon
(Reply) (Thread)
[User Picture]From: violet667
2010-06-04 06:24 pm (UTC)

Re: IT IS ALL IN THE CHEMISTRY

Thanks. Yeh I have heard a lot of good things about it so I want to give the lower dose a shot first before I give up.
(Reply) (Parent) (Thread)